Nurofen Ibuprofen Tablets 8pk

0214973

Nurofen Ibuprofen Tablets 8pk

Pinch to Zoom

    Nurofen 200mg tablets are for rapid relief from migraine-headache, backache, period pain, dental pain, neuralgia, rheumatic pain, muscular pain, cold and flu symptoms and feverishness. Pack of 8 tablets.

    For oral administration and short-term use only. Adults and children over 12 years: Swallow 1 or 2 tablets with water, up to three times a day as required. Leave at least 4 hours between doses. Do not exceed 6 tablets in 24 hours. Do not give to children under 12 years. If symptoms persist or worsen, if new symptoms occur, or if the product is required for more than 10 days, consult a doctor.

    Do not take if you: have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding; are allergic to ibuprofen, to any of the ingredients, or to aspirin or other painkillers; are taking other NSAID pain killers or aspirin with a daily dose above 75mg.
    Speak to a pharmacist/doctor before taking if you: have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems; are a smoker; are pregnant.

    Do not exceed the stated dose. Read the enclosed leaflet carefully before use. Each tablet contains: Ibuprofen 200mg and about 12.7mg of sodium. Also contains sucrose. See leaflet for full list. Keep all medicines our of the reach and sight of children.

    Read More »

    £0.95

    25 in stock want it tomorrow? Order it within hrs min*

    Delivery Options

    • Store Delivery FREE

      Order before 2pm for delivery within 3-5 working days

      Delivered free to your local Wilko store within 3-5 working days (excluding Sundays and Public Holidays) when ordered before 2pm.

    • Home Delivery £4.00

      Order before 2pm for home delivery within 3-5 working days

      Delivered to home within 3-5 working days (excluding Sundays and Public Holidays). Delivered Monday to Friday 8am - 6pm.

    • Premium Delivery £8.00*

      Order before 2pm for home delivery next working day

      Delivered to home next day (excluding Sundays, Mondays and Public Holidays). Delivered Tuesday to Saturday 8am - 6pm.

    • Read More »

    Our Promise

    While weíre sure youíll love what youíve ordered, if youíre not completely satisfied, weíll gladly refund or exchange it. Thatís our Wilko promise, and itís in addition to your statutory rights.

    View Terms & Conditions »

    Customer Reviews

    Help & Advice

    Product Description

    Nurofen 200mg tablets are for rapid relief from migraine-headache, backache, period pain, dental pain, neuralgia, rheumatic pain, muscular pain, cold and flu symptoms and feverishness. Pack of 8 tablets.

    For oral administration and short-term use only. Adults and children over 12 years: Swallow 1 or 2 tablets with water, up to three times a day as required. Leave at least 4 hours between doses. Do not exceed 6 tablets in 24 hours. Do not give to children under 12 years. If symptoms persist or worsen, if new symptoms occur, or if the product is required for more than 10 days, consult a doctor.

    Do not take if you: have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding; are allergic to ibuprofen, to any of the ingredients, or to aspirin or other painkillers; are taking other NSAID pain killers or aspirin with a daily dose above 75mg.
    Speak to a pharmacist/doctor before taking if you: have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems; are a smoker; are pregnant.

    Do not exceed the stated dose. Read the enclosed leaflet carefully before use. Each tablet contains: Ibuprofen 200mg and about 12.7mg of sodium. Also contains sucrose. See leaflet for full list. Keep all medicines our of the reach and sight of children.

    Registered Seller of Medicines

    Please be reassured when ordering from us, Wilko Retail Ltd is registered to sell medicines online.

    Product Specification

    • Brand:
      Nurofen
    • Capacity:
      NA
    • Type:
      Ibuprofen
    • Coverage:
      NA
    • Colour:
      NA
    • Power:
      NA
    • Pack Qty:
      8pk
    • Washable:
      NA
    • Size:
      8 Pack
    • Assembly:
      No
    • Height:
      4.7CM
    • Material:
      NA
    • Width:
      10.8CM
    • Age:
      12 Years
    • Depth:
      1.9CM
    • Model No:
      NA

    Inspire Me

    Wilko life Inspiring you to get the to do’s done
    Storage

    Welcome to Wilko Life, our exciting blog thatís all about sharing with you the best of what we do. From the latest stories on whatís new and whatís hot.

    Visit Wilko Life »

    Recently Viewed